Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I feel giddy sometimes. I have been taking amlodipine besylate/atrivastatin calcium tablets5/40mg with atenolol tablets50 mg for the past one year

I have been taking amlodipine besylate/atrivastatin calcium tablets5/40mg with atenolol tablets50 mg for the past one year. BP seems to be a bit high during a routine test. i have B12 deficiency too with bloating problems. I feel giddy sometimes and feel a bit relaxed after a good nights sleep. Pl.advise.
Asked On : Sat, 25 Dec 2010
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi. Welcome To HealthcareMagic

Uncontrolled BP or anemia might be causing dizziness. Check your CBC(Hemoglobin) and if HB is less you might need weekly injection of B12 or if required folate and Iron tablets.

You also need to adjust the BP medicines. You might need additional BP medicine. Amlodipine come in combination with Telmisartan and it called Telma AM. So consult your doctor for proper dosages of Amlodipine and Telmisarton.

Regards, Dr. Jagdish
Answered: Sat, 25 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor